# SDR FDEA202101120056

- Difficulty date: January 12, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA834531
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK STA 769 FLOOR PANEL IS DAMAGED.  FABRICATED FLOOR PANEL PER FEDEX DRAWING SRZ-25-005.
